# SDR 2002F00838

- Difficulty date: July 16, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT, FOUND AFT AIRSTAIR STAIRWELL EMERGENCY EXIT LIGHT SIGN INOPERATIVE.  REMOVED AND REPLACED AFT AIRSTAIR STAIRWELL EMEREGNCY EXIT LIGHT ASSEMBLY AND OPS CHECKED SATISFACTORY AS PER MM 33-50-0.  (M)
